# SDR 9616322292

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE RIGHT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY.  CHECKED OK.
